MathSciNet Relay Station
MathSciNet bibliographic data
MR2039096 33B15 (26D15)
Alzer, Horst Sharp inequalities for the digamma and polygamma functions. Forum Math. 16 (2004), no. 2, 181–221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement